# SDR 97ZZZX1052

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N746CA
- Make and model: Cessna 421C
- Aircraft serial: 421C1049
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 500000862
- Condition: Worn
- Location: Flap Extend
- Part time: 4,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTREME CABLE WEAR (FLAP EXTEND) AT PULLEY JUST OUTBOARD OF THE FLAP MOTOR AND TRANSMISSION ASSY.  PULLEYS MUST BE REMOVED IN ORDER TO SEE THIS TYPE OF WEAR.  SUBMITTER RECOMMENDED 100 PERCENT INSPECTION OF FLAP CABLES (BY REMOVAL AND REPLACEMENT) AT 4,000 HOURS PLUS TT, AND 100 PERCENT INSPECTION AT 600-HOUR/1-YEAR CESSNA SPECIAL INSPECTION INTERVALS.
